# SDR AALA990791

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49299
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Manifold
- Part number: 0711346003
- Condition: Leaking
- Location: Nr 1 Tr Unit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DFW - FLT 2217 - EN ROUTE ORD-DFW - CREW NOTED ACRID SMOKE IN FIRST CLASS CABIN.  EXTINGUISHED OVERHEAD LIGHT AND SMOKE DISSIPATED.  WHEN OVERHEAD LIGHT WERE TURNED BACK ON THE SMOKE AND FUMES RETURNED, IMMEDIATELY TURNED OFF OVERHEAD LIGHTS.  LANDED DFW WITHOUT INCIDENT.  INSPECTED ALL FIRST CLASS CABIN OVERHEAD LIGHTS.  ALL LIGHTS NORMAL WITH NO SMOKE BEING NOTED.  NR 1 THRUST REVERSER MANIFOLD LEAKING HYDRAULIC FLUID INTO THE APU SUSPECT THIS IS CAUSING THE SMOKE IN THE CABIN.  THE NR 1 THRUST REVERSER MANIFOLD WAS PRECAUTIONARY REPLACED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
